Sur la dérivée approximative exacte.

Г. Толстов

Matematiceskij sbornik

  • Volume: 46, Issue: 3, page 499-504
  • ISSN: 0368-8666

How to cite


Толстов, Г.. "Sur la dérivée approximative exacte.." Matematiceskij sbornik 46.3 499-504. <>.

author = {Толстов, Г.},
journal = {Matematiceskij sbornik},
keywords = {Set theory, real functions},
language = {fre},
number = {3},
pages = {499-504},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur la dérivée approximative exacte.},
url = {},
volume = {46},

AU - Толстов, Г.
TI - Sur la dérivée approximative exacte.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 46
IS - 3
SP - 499
EP - 504
LA - fre
KW - Set theory, real functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.